Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 693032, 4 pages
http://dx.doi.org/10.1155/2013/693032
Research Article

Orbital Shadowing for -Generic Volume-Preserving Diffeomorphisms

Department of Mathematics, Mokwon University, Dajeon 302-729, Republic of Korea

Received 13 June 2013; Revised 29 August 2013; Accepted 1 September 2013

Academic Editor: Chun-Gang Zhu

Copyright © 2013 Manseob Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manseob Lee, “Orbital Shadowing for -Generic Volume-Preserving Diffeomorphisms,” Abstract and Applied Analysis, vol. 2013, Article ID 693032, 4 pages, 2013. https://doi.org/10.1155/2013/693032.